Vol. 16, No. 6, 2022

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 16
Issue 8, 1777–2003
Issue 7, 1547–1776
Issue 6, 1327–1546
Issue 5, 1025–1326
Issue 4, 777–1024
Issue 3, 521–775
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Square-free OM computation of global integral bases
1327–1376

Jordi Guàrdia and Enric Nart

Explicit computation of symmetric differentials and its application to quasihyperbolicity
1377–1405

Nils Bruin, Jordan Thomas and Anthony Várilly-Alvarado

Zero-sum subsets in vector spaces over finite fields
1407–1421

Cosmin Pohoata and Dmitriy Zakharov

Automorphisms of Cartan modular curves of prime and composite level
1423–1461

Valerio Dose, Guido Lido and Pietro Mercuri

Topological spectrum and perfectoid Tate rings
1463–1500

Dimitri Dine

On the geometry and representation theory of isomeric matrices
1501–1529

Rohit Nagpal, Steven V. Sam and Andrew Snowden

Saturation bounds for smooth varieties
1531–1546

Lawrence Ein, Huy Tài Hà and Robert Lazarsfeld